# SDR AALA202212226187

- Difficulty date: December 16, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Scratched
- Location: Bs 961-986 Lbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SCRATCHES ON AFT PASSENGER COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 961 TO BS 986.5 AT LBL 16. REPAIRED INTERCOSTAL PER SRM 51-10-02-0G.
